# SDR 96ZZZM356

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PACK NR 2 EMITS A BLUE HAZE IN THE CABIN.  AIRCRAFT FERRY TO ATW FOR TROUBLESHOOTING DUE TO HISTORY.  REPLACED THE NR 4 ENGINE.
